Volume 15, Number 1, 2025, Pages - DOI:10.11948/JAAC-2024-0147 |
Existence results for a nonlinear elliptic problem driven by a non-homogeneous operator |
John R. Graef,Shapour Heidarkhani,Lingju Kong,Shahin Moradi |
Keywords:Nonlinear elliptic problem One weak solution Infinitely many solutions Variational methods. |
Abstract: |
In this paper, the authors discuss the existence of at least one weak solution and
infinitely many weak solutions to a parametric nonlinear Dirichlet problem involving a
nonhomogeneous differential operator of p-Laplacian type. Their approach is based on
variational methods. Some recent results are extended and
improved, and an example is presented to demonstrate the application of the main results. |
PDF Download reader
|
|
|
|